# SDR NACA2023122200002

- Difficulty date: December 22, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 63,662 hours, 43,545 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PV90429WR3
- Part serial: 02314
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE ALARM ACTIVATED IN FLIGHT, RESULTING IN MI @ 1740Z. DEFERRED PER MEL 26-16-02 CAT D. LAV SMOKE DETECTOR REMOVED AND REPLACED. PART INFO UNKNOWN TO TRAX.
